Hitting times and periodicity in random dynamics
MetadataShow full item record
Altmetrics Handle Statistics
Altmetrics DOI Statistics
We prove quenched laws of hitting time statistics for random subshifts of finite type. In particular we prove a dichotomy between the law for periodic and for non-periodic points. We show that this applies to random Gibbs measures.
Todd , M J & Rousseau , J 2015 , ' Hitting times and periodicity in random dynamics ' , Journal of Statistical Physics , vol. 161 , no. 1 , pp. 131-150 . https://doi.org/10.1007/s10955-015-1325-7
Journal of Statistical Physics
© Springer Science+Business Media New York 2015. This work is made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://dx.doi.org/10.1007/s10955-015-1325-7
Items in the St Andrews Research Repository are protected by copyright, with all rights reserved, unless otherwise indicated.